# SDR Z5F2008F00003

- Difficulty date: July 17, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N549CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605546
- Engine: Pwa PW545A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438013
- Condition: Broken
- Location: Cockpit
- Part time: 3,145 hours, 2,268 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENROUTE, PILOT`S WINDSHIELD SHATTERED WITHOUT WARNING.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  EMERGENCY VEHICLES WERE STANDING BY.  MAINT REPLACED THE LEFT WINDSHIELD.  LEAK CHECK OK.  (K)
